# SDR ASOA05947

- Difficulty date: November 3, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS DIFFICULT TO CLOSE AND FELL RAPIDLY AFTER OPENING.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK ON THE PASSENGER DOOR.  NO DEFECTS NOTED PASSENGER DOOR OPERATED NORMALLY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
